# SDR QXEA2019120200442

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,907 hours, 45,192 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0480
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Part time: 20,886 hours, 19,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O WHEN GEAR WAS SELECTED UP, THE L. DOOR AMBER LIGHT REMAINED ILLUMINATED. F.A. CONFIRMED THE LT GEAR DOOR DID NOT RETRACT. ACCOMPLISHED ALT LDG GEAR EXT PROCEDURE IAW THE E/A CHECKLIST WITH NO FURTHER COMPLICATIONS. FLIGHT CONTINUED WITH DOOR OPEN AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED THE LH MAIN GEAR SOLENOID SEQUENCE VALVE. ALL OPS CHECKS (GEAR SWINGS) AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
